# SDR AWKA2016120100001

- Difficulty date: November 25, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N549XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20322
- Aircraft time: 6,440 hours, 2,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00444
- Condition: Failed
- Location: Ac Bay
- Part time: 6,440 hours, 2,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

FLIGHT CREW EXPERIENCED SMOKE IN THE CABIN/COCKPIT WHILE IN FLIGHT. CREW DONNED THEIR O2 MASKS, DECLARED AN EMERGENCY AND DIVERTED TO TNCM. THE AIR SOURCE WAS SELECTED TO THE OFF POSITION, AND THE SMOKE SLOWLY DISSIPATED. AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT TNCM. MAINTENANCE FOUND THE AIR CYCLE MACHINE HAD FAILED P/N: 3471A020000 S/N: 00444. ACM WAS REPLACED WITH A REPAIRED UNIT; LEAK AND OPERATIONAL CHECKS WERE NORMAL. AIRCRAFT WAS RETURNED TO SERVICE.
